MathSciNet Relay Station
MathSciNet bibliographic data
MR524286 (80f:12022) 12F15
Deveney, James K.; Mordeson, John N. Pencils of higher derivations of arbitrary field extensions. Proc. Amer. Math. Soc. 74 (1979), no. 2, 205–211.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement